advertisement
Question
Posted by: Kayla | 2007/02/21

Diet pills

Hi there, I was wondering if you could possibly give me information on a diet pill called (noby, nobe)?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Kayla
Are you perhaps referring to Nobese? According to my copy of MIMS, Nobese contains nor-pseudo-epinephrine which can cause the following negative side-effects: dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc. Probably the most problematic side-effect is the risk of becoming addicted, so be careful not to take these pills for too long. Also keep in mind that you need to reduce your energy intake and increase your energy expenditure to achieve weight loss.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: sasha | 2007/02/21

yes -i have tried it and boy i looked great for about 5 months and then the weight just started to come back little by little, until i gained a full the kg's that i had taken the nobese for. did i learn a lesson -yes - a painfull one because when the weight comes back it hurts then you end up diving to the bread. try loose weight by diet and exercise or learn to accept yourself and be comfortable

Reply to sasha
Posted by: kayal | 2007/02/21

Has anyone tried nobese??
Please tell if it worked for you or not.

Reply to kayal
Posted by: tea | 2007/02/21

kayla,
i think you might mean - NOBESE ???
it's similar to thinz / leanor / eetless ..
cuts cravings and makes you feel not hungry ..
this is an article i found on it :

They claim to do everything from killing cravings to boosting your metabolism, but how much stock should you place in the promises diet pills make? From prescription drugs such as Prozac, to over-the-counter "thermoregulators" such as chromium picolinate, dozens of pills are being touted as the new weight-loss miracle. And most have very little scientific research to establish their safety or efficacy.

The majority of over-the-counter products are a mixture of diuretics, stimulants and laxatives that may lead to a temporary loss of water weight - and a good case of the jitters - but won't lead to any long-term positive changes in your weight or metabolism. More ominously, many of these weight-loss aids have dangerous side effects and the potential to interact with other drugs.

Diet drugs have been viewed with suspicion for many years. Even proponents of such drugs are cautious about the potential problems of keeping people on them for extended periods of time, due to a lack of long-term safety data. The plight of Adifax (dexfenfluramine) is a good example of this.

A couple of years ago, a group of chemicals called the fenfluramines were put on the South African market as appetite suppressants. Fenfluramines were viewed as safe and it is predicted that over fifty million people worldwide have to date taken this drug to lose weight.

Now evidence has accumulated to show that fenfluramines may cause damage to certain brain receptors, which may or may not be reversible. Fenfluramine intake has also been associated with an increase in the number of people who develop a life-threatening form of hypertension. In South Africa, fenfluramines have been withdrawn from the market pending further investigations.

Yet many doctors see no problem with giving diet pills or anti-obesity drugs to patients whose weight isn't even close to being classified as obese. The pressure by the public on doctors to prescribe to those who have only a few kilo's to lose is not surprising: the notion of a pill that will help the kilo's peel off, and curb cravings and eating binges is undoubtedly enticing.

Furthermore, it is generally agreed that once patients go off any pills they have been taking, they gain back the weight that they may have lost and then some. Unfortunately, when people take pills, they are not learning anything other than how to take a pill.

- hope that helps -

Reply to tea

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement